# SDR SWAA2024011634859

- Difficulty date: December 22, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 64,648 hours, 38,599 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH NUMBER ONE FLIGHT DECK WINDOW AFT FRAME; CRACK DETECTED AT THE UPPER IB FASTENER HOLE; MARKED. (ENGINEERING DISPOSITION REQUIRED)<[01] NDT HFEC INSPECTED THE CRACKED HOLE IAW 737 NDTM PART 6 51-00-00 PROC 16. MARKED THE DIRECTION OF THE CRACK; GOES IB APPROXIMATELY  8 O'CLOCK FROM THE HOLE. EQUIP USED: NORTEC 600 IS0000680 DUE 05/24 MINI MITE ID: C018727 DUE 07/24;[02] REMOVED DAMAGED ON L/H NUMBER ONE FLIGHT DECK WINDOW AFT FRAME; OVERSIZED HOLE FROM 0.187 UP TO 0.375 I.A.W SRM 51-10-02-0G-0. NDT VERIFIED CRACK FREE ON STEP 2;[03] CARD COMPLETE; SEE TTG8Q00QDNS0 FOR FRAME REPAIR.;[04] VERIFIED MEASUREMENT TABLE
